Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

JAD

Member
  • Posts

    12
  • Joined

  • Last visited

Reputation

0 Neutral

About JAD

  • Birthday 12/12/1981

Profile Information

  • Gender
    Female
  1. Its been over a year since I did my accutane. It was the best thing i ever did. It was also the hardest thing i ever did. The last months were horrible because I moved to a dry environment- so i had excruciating eczema and dry lips. It was so bad that I stopped taking the pills at month 4. However, even though I didn't finish a full course, my skin was soo much better than it ever has been before. I still get the occasional breakout but its nothing like what I use to have. For the majority
  2. I just finished month 2- going into month 3. My skin is doing alot better! No breakouts. I'm not flaky dry or anything. I just have annoyingly chapped lips. My hair is dry now- which is weird. I use to have super greasy hair- PreAccutane If I didn't wash my hair everyday- it would appear to be wet from all the grease. Now, its dry. And a little dandruff-y. Besides that- I'm happy I guess. I still have the red marks from past acne. But its easy to cover it right up with my make up. My back is
  3. Day43- i got bumperd up to 60 mg/day. I've just started to gradually take the prescribed dose- i don't eat alot of fatty food- i need to buy more cookies so i can take my medicine! Anyways- i've noticed that my lips are much much drier- my face is ok- i still have 1 or 2 small pimples- no big deal. My back is clear- but i still have those marks. I've noticed that my hair is not oily anymore- i have to use conditioner everyday. My lower back has been hurting- its weird- it feels like it needs t
  4. Day 30: The excessive thirstiness has gone away!! My back is getting better- no more break outs. But I've got 3 or 4 zits on my face. I was getting hopeful- I thought my face was clearing up- but i guess not much has changed. I to go a week or so with no new zits pre- accutane. I always thought that whatever I was doing was helping, then like clockwork I would break out again. Its not even the zits that bother me- its the f'n red spots and roughness to my skin that kills me. I just hope the
  5. I forgot to take a pill yesterday- so this is Pill # 19 today. Amazingly- I don't have any pimples on my face! But of course I'm not completely happy since I'm still plaugued with redspots and the overall texture is bumpy and nasty. I've started using Dove moisturizing facial creme with spf during the day and a cetaphil moisturizing face creme at night. Before moisturizing I use a tea tree oil stick over the red spots and my cheeks. My back is another story. I only have one active zit but I
  6. I'm not sick anymore- but I've still been ridiculously thirsty. I had a really bad acne flair last week but it seems to have mostly gone away by now- except for one new pimple on my cheek. One of my friends told me that maybe cutting down my caffeine intake (I'm addicted to coffee) and reducing my stress levels would help clear up my skin. I was like~ I'm in engineering grad schoo at Georgia Tech!- Life without caffeine and stress?! Unimaginable. I might as well drop out of school!
  7. This is day 17 for me. I've been getting acne in new places too- but it does seem to go away much faster than pre-acctuane acne. I had a really bad break out right before my period- I'm not sure if that was the IB or just my good ole regular acne hormones flairing up. I'm trying to remain optimistic.
  8. I took my 16th pill today. I've had to cut off my finger nails since they are really brittle and mostly broken. And I think I've been loosing more hair than usual from looking at my pillow and bathroom floor- not enough to even notice visibly. Last night I had a crying spell over something really stupid- but i don't think its the accutane. Its just that I always have an emotional crisis about once a month. On the bright side- my back is clearing up (even though now I have those god awful red sp
  9. I'm on day 14 of 20 mg/day. So did your derm ok you to use spot treatment and the oxy pads? My derm told me not to use any topicals when I'm taking accutane- maybe thats what irritating your skin. I still have pimples- but they go away faster. When they are ready to pop I use hyrdogen peroxide and then neosporin. Hope things go well!
  10. This is day 14. I've still been really thirsty every day- plus I've been sick with a cold for about 10 days. Other than that- I'm getting more cysts than usual on my face. Pre-Accutane my acne was only on my cheeks. Now I get cysts on my cheeks and chin and jaw line. Plus I've had a few whiteheads and pimples on my forehead. The worst is that I've been breaking out on my back ALOT more than usual. Pre-Accutane I would only have one pimple at a time on my back. Now there's 7 or 8 on my back and
  11. On Tuesday I drank almost 200 oz of water (6 32 oz containers). Thats well over a gallon. I've been extremely thirsty still and drinking tons of water. My throat is so dry that it hurts when I breathe- maybe I'm getting sick or something- it is frickin cold outside... No amount of water quenches the thirst... The cysts I got are going away nicely. I still have a few active areas on my cheeks. My lips are really chapped.
  12. I have mostly "hormonal" acne all over cheeks- not so many active spots- but the red marks left behind are hideous amd take FOREVER to go away! I finally got a hold of Accutane- on monday 1/15. I'm suppose to take 30 mg/day. I was really uncomfortably thirsty the remainder of monday- then on tuesday I drank over 100 oz of water. I would chug 32 oz of water straight and still feel dry in my mouth and throat. Is that normal? It kinda worried me so I didn't take a pill on Tuesday. But today, wed
×